# SDR SWAA2023072782028

- Difficulty date: July 25, 2023
- Submitted: July 27, 2023
- Operation: Air carrier
- Aircraft: N401WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29813
- Aircraft time: 75,349 hours, 44,607 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: UNKNOWN
- Condition: Missing
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-1 DOOR EMERGENCY EXIT SIGN LENS IS MISSING.<[01] INSTALLED EXIT SIGN LENS PER AMM 33-51-01.
